Skip to main content
Skip to main navigation menu
Skip to site footer
UNIWERSYTET KOMISJI EDUKACJI NARODOWEJ
W KRAKOWIE
Search
Open Menu
Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica
Current
Archives
About
About the Journal
Submissions
Editorial Team
Privacy Statement
Contact
Login
Home
/
Archives
/
Vol. 13 (2014)
Vol. 13 (2014)
Published:
2014-04-15
Published
Editorial
Tomasz Szemberg
5-6
PDF
Simple proofs of some generalizations of the Wilson’s theorem
Jan Górowski, Adam Łomnicki
7-14
PDF
Perturbation of Toeplitz operators and reflexivity
Kamila Kliś-Garlicka
15-18
PDF
On some flat connection associated with locally symmetric surface
Maria Robaszewska
19-43
PDF
A note on the convergence of partial Szász-Mirakyan type operators
Monika Herzog
45-50
PDF
Starlike functions of complex order involving q-hypergeometric functions with fixed point
Kaliappan Vijaya, Gangadharan Murugusundaramoorthy, Murugesan Kasthuri
51-63
PDF
On the gluing of hyperconvex metrics and diversities
Bożena Piątek
65-76
PDF
On generalized M-projectively recurrent manifolds
Uday Chand De, Prajjwal Pal
77-101
PDF
Semiprime rings with nilpotent Lie ring of inner derivations
Kamil Kular
103-107
PDF
First-order systems of linear partial differential equations: normal forms, canonical systems, transform methods
Heinz Toparkus
109-132
PDF
À la recherche de la preuve perdue: a simple proof of the Ficken theorem
Dariusz Cichoń
133-137
PDF
Conference on Ulam’s Type Stability Rytro, Poland, June 2-6, 2014
Report of Meeting
139-169
PDF
Information
For Readers
For Authors
For Librarians